# SDR DALA2023100408199

- Difficulty date: October 2, 2023
- Submitted: October 4, 2023
- Operation: Air carrier
- Aircraft: N535US
- Make and model: Boeing 757251
- Aircraft serial: 26482
- Aircraft time: 88,380 hours, 28,598 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5635 EMERGENCY LIGHT UNARMED OVERHEAD INDICIATION LIGHT INOPERATIVE. CORRECTIVE ACTION REMOVED AND REPLACED KORRY SWITCH PER B737 WDM 33-51-11. OPS TEST PER B757 AMM 33-51-08. OPS CHECKS GOOD. (4713316)
